# SDR UPS04842450

- Difficulty date: May 12, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 CORROSION ON FRAME AT FS 180 L35L-35R.  REMOVED CORROSION, FOUND BLENDOUT BEYOND ALLOWABLE LIMITS IAW SRM 53-2-0 FIG 1F. FAB -9 DOUBLER, -11 FILLER IAW EO 11728-B AND UPS DWG 53A-011A. INSTALLED PARTS IAW EO AND DWG. ALODINED AND PRIMED IAW  SRM-51-1-8.
